# SDR DL764071440

- Difficulty date: November 9, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767424ER
- Aircraft serial: 29699
- Aircraft time: 25,668 hours, 7,942 cycles
- Engine: Ge CF680C2*
- Engine time: 24,552 hours, 7,655 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706163
- Condition: Failed
- Location: Nr 2
- Part time: 24,552 hours, 7,655 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG FAILED OPERATION 5040.  REMOVED AND REPLACED NR 2 ENG PER TRANS 14T104.
